Asymptotic solutions of singular perturbation problems for linear differential equations of elliptic type

W. Eckhaus, E.M. de Jager

Research output: Contribution to journalArticleAcademic

83 Citations (Scopus)
330 Downloads (Pure)
Original languageEnglish
Pages (from-to)26-86
JournalArchive for rational mechanics and analysis
Volume23
Issue number1
DOIs
Publication statusPublished - 1966
Externally publishedYes

Keywords

  • IR-85626

Cite this

@article{91969077688043af956f8bccba35bbea,
title = "Asymptotic solutions of singular perturbation problems for linear differential equations of elliptic type",
keywords = "IR-85626",
author = "W. Eckhaus and {de Jager}, E.M.",
year = "1966",
doi = "10.1007/BF00281135",
language = "English",
volume = "23",
pages = "26--86",
journal = "Archive for rational mechanics and analysis",
issn = "0003-9527",
publisher = "Springer",
number = "1",

}

Asymptotic solutions of singular perturbation problems for linear differential equations of elliptic type. / Eckhaus, W.; de Jager, E.M.

In: Archive for rational mechanics and analysis, Vol. 23, No. 1, 1966, p. 26-86.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Asymptotic solutions of singular perturbation problems for linear differential equations of elliptic type

AU - Eckhaus, W.

AU - de Jager, E.M.

PY - 1966

Y1 - 1966

KW - IR-85626

U2 - 10.1007/BF00281135

DO - 10.1007/BF00281135

M3 - Article

VL - 23

SP - 26

EP - 86

JO - Archive for rational mechanics and analysis

JF - Archive for rational mechanics and analysis

SN - 0003-9527

IS - 1

ER -